# SDR QXEA2019032000132

- Difficulty date: March 19, 2018
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 41,833 hours, 44,263 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Inoperative
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR SPRING LATCH NOT WORKING. PLACED ON DMI. RETURNED TO SERVICE.
